# SDR SWAA2022101258447

- Difficulty date: October 11, 2022
- Submitted: October 12, 2022
- Operation: Air carrier
- Aircraft: N8503A
- Make and model: Boeing 737-8H4
- Aircraft serial: 38813
- Aircraft time: 20,196 hours, 9,597 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Part number: M1672
- Condition: Inoperative
- Location: Pax Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AROUND AFT SERVICE DOOR INOP / [01] R&R BATTERY PACK AT AFT SERVICE DOOR M1672 IAW AMM CH 33-51-06
